# SDR CA050201003

- Difficulty date: January 8, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,652 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23088008
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR CAUTION LIGHT ILLUMINATED AND ELECTRICAL LOAD WENT TO (0) SUSPECT STARTER BEARING FAILURE DUE TO HEAVY VIBRATION IN THROTTLE HANDLE.  STARTER GEN INSPECTED IN SHOP, WO NR182352, BEARING FAILURE NOTED ON DRIVE END (03-6009-23).
